Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On group operations on homogeneous spaces


Author: Yevhen Zelenyuk
Journal: Proc. Amer. Math. Soc. 132 (2004), 1219-1222
MSC (2000): Primary 22A30, 54H11; Secondary 20A05, 54A05
Published electronically: November 7, 2003
MathSciNet review: 2045441
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that every countably infinite homogeneous regular space admits a structure of any countably infinite group with continuous left shifts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22A30, 54H11, 20A05, 54A05

Retrieve articles in all journals with MSC (2000): 22A30, 54H11, 20A05, 54A05


Additional Information

Yevhen Zelenyuk
Affiliation: Faculty of Cybernetics, Kyiv Taras Shevchenko University, vul. Glushkova 2, korp. 6, 03680, Kyiv, Ukraine
Email: grishko@i.com.ua

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07299-X
PII: S 0002-9939(03)07299-X
Keywords: Homogeneous space, Boolean group, left topological group, local isomorphism
Received by editor(s): December 12, 2001
Received by editor(s) in revised form: May 23, 2002
Published electronically: November 7, 2003
Communicated by: Alan Dow
Article copyright: © Copyright 2003 American Mathematical Society